Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could cause patches of yellow color on forearms and face accompined by dry throat and mouth?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Today my wife (60 yo white female) noticed patches of yellow color on her forearms and face. It subs off so she washed it off and it appeared again. She takes Uribel, Synthroid and Elmiron (new refill). She has also complained of dry throat and mouth. She has seen her primary care who has done blood work and we are awaiting the results.
Posted Sat, 11 Jan 2014 in Skin Rash
Answered by Dr. Geetika Paul 38 minutes later
Brief Answer: Pictures required Detailed Answer: Hi Can you please click close up pictures of the skin lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I would be able to help you more once I have a look at the skin lesions. Also please let me know if there is any associated itching or any other compliant. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What could cause patches of yellow color on forearms and face accompined by dry throat and mouth? 35 minutes later
There are no lesions. Just a a yellow coloring that oozes from her pores but washes off then reappears. Right now, none are showing. No itching or other complaint.
Answered by Dr. Geetika Paul 31 hours later
Brief Answer: Skin xerosis Detailed Answer: Hi See I do not see anything very abnormal about the presentation that your wife has. To me, these appear to be just excessive xerosis of the skin. Such skin lesions are common in hypothyroid patients. Only if there are any raised itchy skin lesions or there is redness of the skin, then we need to be worried about a possible drug reaction and we need to be cautious. Right now, there are no symptoms of the same. So just apply plenty of skin moisturizer and i hope this will suffice. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor